Volume 20, Number 6
Preview Issue Next Issue

Purchase

Zhong Zhi Bai

J. Comp. Math., 20 (2002), pp. 561-574

Preview Purchase PDF 1 56 Article preview

Purchase

Yu Hong Dai and Ya Xiang Yuan

J. Comp. Math., 20 (2002), pp. 575-582

Preview Purchase PDF 0 55 Article preview

Purchase

Cheng Jian Zhang

J. Comp. Math., 20 (2002), pp. 583-590

Preview Purchase PDF 0 63 Article preview

Purchase

Chun Xiong Zheng and Hou De Han

J. Comp. Math., 20 (2002), pp. 591-598

Preview Purchase PDF 0 61 Article preview

Purchase

Zhi Min Zhang

J. Comp. Math., 20 (2002), pp. 599-610

Preview Purchase PDF 1 57 Article preview

Purchase

Helen M. Regan

J. Comp. Math., 20 (2002), pp. 611-618

Preview Purchase PDF 1 60 Article preview

Purchase

Geng Sun

J. Comp. Math., 20 (2002), pp. 619-626

Preview Purchase PDF 0 58 Article preview

Purchase

Tang Liu, Yan Ping Lin, Ming Rao and J. R. Cannon

J. Comp. Math., 20 (2002), pp. 627-642

Preview Purchase PDF 0 58 Article preview

Purchase

Zi Luan Wei

J. Comp. Math., 20 (2002), pp. 643-652

Preview Purchase PDF 0 55 Article preview

Purchase

Min Fu Feng, Ping Bing Ming and Rong Kui Yang

J. Comp. Math., 20 (2002), pp. 653-672

Preview Purchase PDF 0 58 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80